Duke Mathematical Journal

An isoperimetric inequality with applications to curve shortening

Michael E. Gage

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 50, Number 4 (1983), 1225-1229.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077303497

Digital Object Identifier
doi:10.1215/S0012-7094-83-05052-4

Mathematical Reviews number (MathSciNet)
MR726325

Zentralblatt MATH identifier
0534.52008

Subjects
Primary: 52A40: Inequalities and extremum problems
Secondary: 53A04: Curves in Euclidean space

Citation

Gage, Michael E. An isoperimetric inequality with applications to curve shortening. Duke Math. J. 50 (1983), no. 4, 1225--1229. doi:10.1215/S0012-7094-83-05052-4. http://projecteuclid.org/euclid.dmj/1077303497.


Export citation

References